MathSciNet Relay Station
MathSciNet bibliographic data
MR231835 (38 #163) 15.20
Eberlein, P. J.; Mudholkar, Govind S. Some remarks on the van der Waerden conjecture. J. Combinatorial Theory 5 1968 386–396.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement